Acta Mathematica, 1930

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (20 articles)

Volume 54, Issue 1

[1] Ivar Fredholm

Nils Zeilon

TBD mathscidoc:1701.33734

Acta Mathematica, 54, (1), I-XVI, 1930.7
[ Download ] [ 2017-01-08 20:30:53 uploaded by actaadmin ] [ 200 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Über die Werteverteilung der Riemannschen Zetafunktion

Harald Bohr Kopenhagen Börge Jessen Kopenhagen

TBD mathscidoc:1701.33735

Acta Mathematica, 54, (1), 1-35, 1930.7
[ Download ] [ 2017-01-08 20:30:53 uploaded by actaadmin ] [ 429 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Sur certaines décompositions de la fonction complexe uniforme la plus générale

Maurice Fréchet Paris

TBD mathscidoc:1701.33736

Acta Mathematica, 54, (1), 37-79, 1930.7
[ Download ] [ 2017-01-08 20:30:53 uploaded by actaadmin ] [ 299 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] A maximal theorem with function-theoretic applications

G. H. Hardy New College, Oxford J. E. Littlewood Trinity College, Cambridge

TBD mathscidoc:1701.33737

Acta Mathematica, 54, (1), 81-116, 1930.7
[ Download ] [ 2017-01-08 20:30:53 uploaded by actaadmin ] [ 394 downloads ] [ 0 comments ] [ Cited by 183 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Nichtlineare Integralgleichungen nebst Anwendungen

A. Hammerstein Berlin

TBD mathscidoc:1701.33738

Acta Mathematica, 54, (1), 117-176, 1930.7
[ Download ] [ 2017-01-08 20:30:53 uploaded by actaadmin ] [ 622 downloads ] [ 0 comments ] [ Cited by 195 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Über die Auflösung einer Singulären Integral-Gleichung

D. Enskog Gävle

TBD mathscidoc:1701.33739

Acta Mathematica, 54, (1), 177-184, 1930.7
[ Download ] [ 2017-01-08 20:30:53 uploaded by actaadmin ] [ 307 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Über Die Praktische Auflösung von Integralgleichungen mit Anwendungen auf Randwertaufgaben

E. J. Nyström Helsingfors

TBD mathscidoc:1701.33740

Acta Mathematica, 54, (1), 185-204, 1930.7
[ Download ] [ 2017-01-08 20:30:53 uploaded by actaadmin ] [ 352 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Formal theory of irregular linear difference equations

George D. Birkhoff Cambridge, Mass, USA

TBD mathscidoc:1701.33741

Acta Mathematica, 54, (1), 205-246, 1930.7
[ Download ] [ 2017-01-08 20:30:54 uploaded by actaadmin ] [ 598 downloads ] [ 0 comments ] [ Cited by 71 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Remarques géométriques sur les enveloppes et la propagation des ondes

J. Hadamard Paris

TBD mathscidoc:1701.33742

Acta Mathematica, 54, (1), 247-261, 1930.7
[ Download ] [ 2017-01-08 20:30:54 uploaded by actaadmin ] [ 292 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Sur un développement des fonctions holomorphes

Gaston Julia Paris

TBD mathscidoc:1701.33743

Acta Mathematica, 54, (1), 263-295, 1930.7
[ Download ] [ 2017-01-08 20:30:54 uploaded by actaadmin ] [ 241 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Intervallfunktionen und Intervallkonstanten eines Beschränkten Symmetrischen Kerns

Johannes Mollerup Kopenhagen

TBD mathscidoc:1701.33744

Acta Mathematica, 54, (1), 297-319, 1930.7
[ Download ] [ 2017-01-08 20:30:54 uploaded by actaadmin ] [ 321 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Sur les fonctions subharmoniques et leur rapport à la théorie du potentiel

Frédéric Riesz Szeged

TBD mathscidoc:1701.33745

Acta Mathematica, 54, (1), 321-360, 1930.7
[ Download ] [ 2017-01-08 20:30:54 uploaded by actaadmin ] [ 177 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Bibliographie

TBD mathscidoc:1701.33746

Acta Mathematica, 54, (1), A1-A18, 1930.7
[ Download ] [ 2017-01-08 20:30:54 uploaded by actaadmin ] [ 199 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 55, Issue 1

[1] Contribution à la théorie du prolongement analytique des séries de Dirichlet

S. Mandelbrojt Lille

TBD mathscidoc:1701.33747

Acta Mathematica, 55, (1), 1-32, 1930.12
[ Download ] [ 2017-01-08 20:30:54 uploaded by actaadmin ] [ 354 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Zur Theorie der kubischen Irrationalitäten

Trygve Nagell Oslo

TBD mathscidoc:1701.33748

Acta Mathematica, 55, (1), 33-65, 1930.12
[ Download ] [ 2017-01-08 20:30:54 uploaded by actaadmin ] [ 335 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Sur les continus d'ordre borné

A. Marchaud Marseille

TBD mathscidoc:1701.33749

Acta Mathematica, 55, (1), 67-115, 1930.12
[ Download ] [ 2017-01-08 20:30:55 uploaded by actaadmin ] [ 347 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Generalized harmonic analysis

Norbert Wiener Cambridge, Mass., U. S. A.

TBD mathscidoc:1701.33750

Acta Mathematica, 55, (1), 117-258, 1930.12
[ Download ] [ 2017-01-08 20:30:55 uploaded by actaadmin ] [ 1479 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Über die Herstellung transzendenter Funktionen als Grenzwerte rationaler Funktionen

Rolf Nevanlinna Helsingfors

TBD mathscidoc:1701.33751

Acta Mathematica, 55, (1), 259-276, 1930.12
[ Download ] [ 2017-01-08 20:30:55 uploaded by actaadmin ] [ 299 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Solution principale de l'équation linéaire aux différences finies

Rodolphe Raclis Université de Bucarest, Bucarest

TBD mathscidoc:1701.33752

Acta Mathematica, 55, (1), 277-394, 1930.12
[ Download ] [ 2017-01-08 20:30:55 uploaded by actaadmin ] [ 478 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Über die Transformation 110^{ten}Grades der elliptischen Funktionen

Robert Fricke Braunschweig

TBD mathscidoc:1701.33753

Acta Mathematica, 55, (1), 395-435, 1930.12
[ Download ] [ 2017-01-08 20:30:55 uploaded by actaadmin ] [ 324 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved